# SDR CALA2022090502270

- Difficulty date: September 4, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737
- Aircraft serial: 28779
- Aircraft time: 76,170 hours, 27,121 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 146A74104
- Condition: None
- Location: Section 46 Lower
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LAV SERVICE DOOR FOUND MISSING ON INBOUND FLIGHT. SEE PICTURE. GVI WASTE TANK SERVICE PORT AND LH TAIL STRUCTURE. NO DAMEGE FOUND. REPLACED WASTE SERVICE PANEL. OPS CK GOOD.
